Novagesic Flu Cap 20S

Novagesic Flu Cap 20S

QAR 18.25

Out Of Stock

Scan Pharma

Title:  
FEVER, RUNNY NOSE AND HEAD AND BODY PAIN.PARACETAMOL,PHENYLEPHRINE,CAFFEINE, VIT C

ACTIVE INGREDIENTS :
Each capsule contains:
Phenylephrine HCl BP 5mg
Paracetamol BP 250mg
Caffeine BP 30mg
Vitamin C BP 50mg

INDICATION :
Running and congested nose
Sneezing
Itchy & watery eyes
Fever
Pain

PACK SIZE : 20's

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

You May Also Like

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)